# SDR IXXA060596S

- Difficulty date: September 10, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 86,832 hours, 34,908 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Condition: Tool Damage
- Location: Zone 600
- Part time: 86,832 hours, 34,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND RIGHT INBOARD FLAP INBOARD LEADING EDGE WEB HAS TWO RIVETS IMPROPERLY INSTALLED, ONE HAS A DOUBLE DRILLED HOLE AT STATION XW3.  REMOVED DAMAGED WEB, FABRICATED NEW WEB, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED NEW WEB. IAW DC8 SRM 51-3-0, 51-1-8, AND 51-1-21.
